MathSciNet Relay Station
MathSciNet bibliographic data
MR2286103 42B30
Carbery, A.; Kenig, C.; Ziesler, S. Restriction for flat surfaces of revolution in $\bold R^3$. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1905–1914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement